Doctor insights on:
Causes Of Serositis
Attenuation of hep parenchyma. Diffuse capsular enhancement and focal capsular retraction on liver ct. No focal lesions. Could sle serositis cause ?
I have chronic serositis and hip lymphedema. The fluid collects on different sides depending on gravity and sitting position. What causes this?
You said it well.: Because of the "pull" of gravity, fluid that is "free" in the tissues will move toward the "dependent" portion of the body. In other words, whichever portion of the body is "down" for a period of time, the fluid will go there because of gravity. ...Read moreSee 1 more doctor answer
Recov from serositis/sle and pleur effusion. Some better but after a few breath exer sharp pain has ret. Pred dose decr 10 mg today. Cause of pain?
Sle. history of pleurisy/effusion and pericarditis with serositis of liver etc. Now center to right chest pain on even mild exertion. Most likely cause?
Dx serositis sle. Abnormalities found on CT of liver.No masses.Norm biopsy. No gallbladder. Can inflamed liver cause severe bloating and nausea?
Possible, but: It depends on how bad your liver is inflamed. The symptoms could be from medication side effect. You should discuss this with your rheumatologist for more accurate advice. ...Read more
In hosp for 9 days w multi organ serositis /sle. Out for a month.Still havie prob/pain. Dr suggest to go back up on pred dose. How long does it last?
See below: If you mean the Prednisone dose, it is hard for us to say as we do not have all your lab results, but also we do not know if your doctor is going to add another immunosuppressant medication to your regimen to help come off the prednisone. You need to discuss with your doctor. ...Read more
What are the typical symptoms of serositis? I have systemic lupus and get horrible abdominal pain.
Treated for multi organ serositis in hospital. Noticed a splotchy rash on right side of upper to mid back a couple weeks later. Poss vasculitis ?
Sle. Serositis 2 mo ago. Still have what dr says is pleurisy pain. Pain and pressure in r side and chest. How long will it last or is it chronic?
Hosp x9d for serositis/sle. I do not remember my first 2 days of hosp. A month later and back at work notice some memory issues. Brain involvement ?
A definite maybe?!: Sle can affect the central nervous system, but it is difficult to prove. Sometimes MRI scan, CSF studies, or neuropsychiatric testing is helpful, but these studies are frequently not conclusive and always expensive! it is important to remember that many other issues can cause memory symptoms including stress, lack of sleep, and medication side effects. ...Read more
I was diagnosed with multi organ serositis 2 months ago. Istill have pressure/pain in chest. The pressure in upper back/shoulder worsens after eating. Is it still serositis?
Possible: The inflammation of sle can affect the lining of many tissues. It is possible that one area is around lungs, another at the heart and another is among blood vessels. Sle patients are at higher risk for heart attacks than age matched people it would be wise to have your heart checked. Upper back / shoulder area pressure could come from irritation of liver /gallbladder area - consistent with eating. ...Read moreSee 2 more doctor answers
Hosp for 9 days with multi organ serositis and severe uti. history sle. Still have sev pain ruq and sob. On 40mg pred and mobic (meloxicam). Norm recovery time?
Serositis in july. Hosp 10d. Sle. Since then i cannot sleep flat. Sleep in recliner. Just tried again and woke 3 hours later severe chest pain. Why?
Hosp 9 days sle. Multi organ serositis. Pleural effusion has dried up but dr says have permanent damage. Is that why I am hoarse and still have pain?
Chemical pleurodesis: You have an autoimmune disorder sle. You had a pleural effusion that was treated and it dried up. You may have had a chest tube placed. You still have pain and feel hoarse. You probably had a chemical pleurodesis using talc. This is commonly painful until scar formation and that may have some effect on the nerve to your voice box. Continue pain medications as needed. Hope you feel better. ...Read more